# SDR A6WA200540224

- Difficulty date: June 28, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FLAMED OUT ON LANDING ROLL, WHILE ATTEMPTING TO USE REVERSE THRUST.  CHECKED RIGGING, ADJUSTED TO TOP OF LIMITS, CHECKED ATR, RIGGED, SET IDLE SPEED, PERFORMED POWER ASSURANCE ATR, N1 DISABLE TO ACCEL/DECEL IAW CRJ AMM CHP 71, 76, 78.  (M)
